# SDR CA050214002

- Difficulty date: January 24, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) FOLLOWING FIRST START OF THE DAY THE ENGINE EXPERIENCED AN UNCOMMANDED N2 ACCELERATION.  THE PILOT SHUT THE ENGINE DOWN.  MFG WILL INVESTIGATE THE EVENT AND WILL SUPPLEMENT THIS REPORT TO PROVIDE ROOT CAUSE, ONCE DETERMINED.
